# SDR AALA201903289008

- Difficulty date: March 27, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug MD 83
- Aircraft serial: 53630
- Aircraft time: 52,607 hours, 27,031 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT AFT FLIGHT ATTENDANT SEAT WAS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY IAW AMM 25-60-00, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
